# SDR 02FDEA00029

- Difficulty date: January 6, 2002
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N205FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22927
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE PUNCTURES IN FLOOR WEB BS 1134-1138, RBL 24-26, WL 208.  REMOVED AND REPLACED WEB PER SRM 51-40-2.
